Jump to content

Annadris: Intro and Withdrawal help


Annadris

Recommended Posts

Hi! I was taking 225mg Effexor, 2mg/day Klonopin and 180mg Geodon for about 5 years.

 

I believe it was in July or August 2016 when I decided I wanted to taper off as much medication as possible. After about three months I stopped taking Klonopin and Geodon. The Geodon I was taking 60mg but it was giving me weird side effects or something (I'm not sure why)so I had to stop taking it. For example at work my eyes would lock and I couldn't look down at the computer screen, I felt like I could barely control my bowels, my eyes would twitch and my toes would curl up on their own and I felt really anxious to the point of being afraid to speak and feeling like I couldn't breathe for hours. I thought it was the klonopin but I realized after stopping 60mg of geodon that it went away and when I tried taking it again a month later it happened again the very next morning.

 

I felt fine for about 2-4 weeks after the initial withdrawal (brain shocks etc.) But then I started sleeping in to much. I didn't want to do much and I was getting really irritated having to go to work and everybody would Piss me off really easily.

 

After A month or two I started feeling a tiny bit better but still a little depressed. I do stuff sometimes but it is still hard for me to do anything.

 

Geodon made me not care about food but after I stopped taking it I b3came obsessed with eating (like before I started taking medication) again and gained 10/15lbs. Eating makes me happy and I eat when I'm bored usually.

 

Sometimes I'll be easily irritated for a whole week then the next week I'll be fine then I get angry again. Since I stopped taking medication my head feels weird. I'm not sure how to explain it. It's not like a headache or painful but more like an uncomfortable feeling like something doesn't feel right. It kinda feels like my brain is floating or something or like it was shocked with electricity and doesn't feel right. Sorry if that doesn't make sense.

 

Anyways so it's been about 3/4 months since I've fully been of those two meds and at first I was afraid this was a relapse but it doesn't feel quite like depression I had in the past so I thought maybe this could be delayed withdraway? I'm not sure.

Link to comment

Sending you warmth and hope Annadris ☺

Quit quitiapine on 2nd December 2016. Dosage 150mg.Been on it since April/May 2015.Take 30mg of amytriptaline as a neuropathic.

Previous meds 1995-2015 - moclobimide ,trazadone, paroxatine,fluoxetine,sertraline,citrilopram,mirtizapine,dothiepin,doxipin ,venlavaxine and buproprion.

Link to comment

Hi! I was taking 225mg Effexor, 2mg/day Klonopin and 180mg Geodon for about 5 years.

I believe it was in July or August 2016 when I decided I wanted to taper off as much medication as possible. After about three months I stopped taking Klonopin and Geodon. The Geodon I was taking 60mg but it was giving me weird side effects or something (I'm not sure why)so I had to stop taking it. For example at work my eyes would lock and I couldn't look down at the computer screen, I felt like I could barely control my bowels, my eyes would twitch and my toes would curl up on their own and I felt really anxious to the point of being afraid to speak and feeling like I couldn't breathe for hours. I thought it was the klonopin but I realized after stopping 60mg of geodon that it went away and when I tried taking it again a month later it happened again the very next morning.

I felt fine for about 2-4 weeks after the initial withdrawal (brain shocks etc.) But then I started sleeping in to much. I didn't want to do much and I was getting really irritated having to go to work and everybody would Piss me off really easily.

After A month or two I started feeling a tiny bit better but still a little depressed. I do stuff sometimes but it is still hard for me to do anything.

Geodon made me not care about food but after I stopped taking it I b3came obsessed with eating (like before I started taking medication) again and gained 10/15lbs. Eating makes me happy and I eat when I'm bored usually.

Sometimes I'll be easily irritated for a whole week then the next week I'll be fine then I get angry again. Since I stopped taking medication my head feels weird. I'm not sure how to explain it. It's not like a headache or painful but more like an uncomfortable feeling like something doesn't feel right. It kinda feels like my brain is floating or something or like it was shocked with electricity and doesn't feel right. Sorry if that doesn't make sense.

Anyways so it's been about 3/4 months since I've fully been of those two meds and at first I was afraid this was a relapse but it doesn't feel quite like depression I had in the past so I thought maybe this could be delayed withdraway? I'm not sure.

Hi Annadris. I was on Geodon for 12 years and had to stop it at 40 mg. I have experienced much of the same that you are experiencing. It has been a year since I stopped taking it. It stripped me of all emotion, motivation, suppressed my appetite, and basicalay shut my brain off. It has been very difficult for me this past year learning how to use my brain again, and the severe depression comes and goes. I believe I experienced a delayed withdrawal reaction approximately 4 months post Geodon. You also stopped the klonopin. Maybe one of the moderators will pop in with more information for you. I am certainly also willing to help to the extent of my ability.

100 mcg levothyroxine, 5 mcg 2× day liothyronine, Metroprolol 12.5 mg, Losartan 50 mg, Vital BCQ 3 capsules a day, claritin, B12 (hydroxy) instramuscular 1 ml weekly injection, vitamin D3 from sunshine, Magnesium glycinate, fish oil, bee pollen.

Started on doxepin in 1985 after a biopsy then drug cocktail after drug cocktail to finding the way out and becoming drug free September 9, 2019! 47 different psych drugs. Maximum dose Geodon for 12 years. Totally worth the 7 years it took to taper of these wicked drugs.

 

Link to comment

Im sorry to hear, seems about right the 3/4 month after stopping that wdl symptoms arise, its happening to me. Hang in there someone more qualified will post soon!

-started lexapro (Cirpalex) summer of 2013 for anxiety

-20mg for 3 years

-started tapering June/or July 2016 (memory foggy)

-tapered down by 5 mg every 2-3 weeks

-once at 5mg tapered to 2.5 for 2-3 weeks

- SSRI free since September 24th 2016

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy